# SDR SWIA201024241

- Difficulty date: May 18, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 28,353 hours, 25,983 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fastener
- Condition: Sheared
- Location: Nr 3 Pcu
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CONTROL COLUMN STIFF WITH PUMP 3A ON.  (FLT 4794)  REPLACED SHEARED HI-LOK ON NR 3 PCU ROD END ATTACH POINT PER SRM.
